# SDR DALA1033405532

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION FROM SEAT TRACK SUPPORT IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101. REMOVED SEAT TRACK SUPPORT IAW SRM 51-40-02, RBL 45 STA 365-418.  FABRICATED NEW  SEAT TRACK TREATED, PRIMED APPLIED TOPCOAT, LOCATED AND DRILLED IAW SRM 51-20-01 AND 51-40-05.  REMOVED SEAT TRACK CROWN IAW  SRM 51-40-02.  FABRICATED SEAT TRACK LOCATED AND DRILLED, TREATED PRIMED AND INSTALLED SEAT TRACK CROWN IAW SRM 51-20-01, 51-40-05 AND51-40-02.  APPLIED TOPCOAT IAW SRM 51-20-01
